# SDR SWAA2016111409663

- Difficulty date: November 9, 2016
- Submitted: November 16, 2016
- Operation: Air carrier
- Aircraft: N7745A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33933
- Aircraft time: 31,557 hours, 14,778 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 81000
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CABIN EMERGENCY FLUORESCENT TRACK LIGHT MISSING.  INSTALLED LIGHT PER SIP.
